# SDR WX0A00006

- Difficulty date: August 16, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGB - DURING FAA RAMP INSPECTION, TAILCONE EMERGENCY LIGHTING SYSTEM FAILED TO ILLUMINATE.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED BULBS.  TAILCONE EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
